# SDR QXEA0202009

- Difficulty date: April 2, 2002
- Submitted: November 27, 2002
- Operation: Air carrier
- Aircraft: N609QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 780 hours, 634 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Part number: D98C09602
- Part serial: 382
- Condition: Malfunctioned
- Location: Fuel System
- Part time: 790 hours, 790 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

BOI- DURING ENGINE RUN FOR A CHECK, LEFT HAND EJECTOR CAUTION MESSAGE.  REMOVED AND REPLACED LEFT HAND PRIMARY EJECTOR PRESSURE SENSOR.  OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
